Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suggest treatment for fluttering heart with slight chest pain

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
54 yr old male who has struggled with anxiety and panic over the years, but typically not a problem. Cholesterol is high but countered by good Cholesterol--on the bubble for meds. Four weeks ago, woke early morning with racing heart that dissipated within a few minutes. Since that time, have noticed many instances of a fluttering heart, slight pains in chest that come and go, a feeling of indigestion that remains constant, some back pain, and most peculiar, difficulty sleeping, often waking with a tingling sensation. I work out quite a bit and haven't experienced any pain or shortness of breath. Since I struggle with anxiety, not sure if it's panic attacks or legitimate concerns. My father did pass away from a major heart attack in his early 70's. Hate to ask my doctor--struggled last year with chronic sinusitis that didn't respond to antibiotics and think I drove him crazy.
Posted Fri, 24 Jan 2014 in General Health
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into the problem I will like to tell you that considering your age I will definitely recommend you to see a cardiologist soon as possible as this fluttering sensation could be possibly arrythmias in the heart . Since you have a history of dyslipidemia also ,the more is the reason to worry . You should get an ECG , 2 D ECHO done to rule out any evidence of cardiac abnormalities or coronary artery disease . Without these nothing can be said and no treatment can be suggested .So , I will advise you to see a cardiologist as soon as possible . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor